# SDR BB08046

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A2864010
- Condition: Faulty
- Location: Aileron
- Part time: 75,758 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHL  FLT 799  AMS TO PHL.  PILOT REPORTS THAT THE AILERONS WERE BINDING FROM BOTH CAPTAIN'S AND F/O'S CONTROL WHEELS, ON THE GROUND AND IN FLIGHT.  MAINTENANCE REPLACED THE LEFT UPPER LATERAL CENTER CONTROL ACTUATOR.  OPERATIONALLY CHECKS OK.
